MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 11/13 S-ROM 40MM M SPEC+3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 11/13 S-ROM 40MM M SPEC+3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136543500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges dislocation after first revision.Liner is non-depuy.Doi: (b)(6) 2011 - dor: not reported (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11/13 S-ROM 40MM M SPEC+3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8437414
Report Number1818910-2019-87915
Device Sequence Number16656959
Product Code JDI
UDI-Device Identifier10603295033776
UDI-Public10603295033776
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136543500
Device Lot Number3089493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;